# SDR IPXA2023032292132

- Difficulty date: February 25, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* UPPER CENTER AUXILIARY TANK HAS A CRACK LOCATED BETWEEN STA X-46 AND X-17, STRINGER 52REPAIRED CRACKED STRINGER 52 AT UPPER CENTER AUXILIARY TANK BETWEEN STA X-46 AND X-17 IAW VTSAA EA 011-5710-01-A9884 I/R AND UPS EO MD11-5710-86318-A DATED 03/21/23 (MAJOR)
